RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 37–49 (Mi umn2941)  

This article is cited in 2 scientific papers (total in 4 papers)

Aleksandrov and Kolmogorov in Dnepropetrovsk

S. M. Nikol'skii


Full text: PDF file (950 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 41–55

Bibliographic databases:

UDC: 92.51
MSC: 01A70, 42A10, 42A05, 42A15
Received: 15.03.1983

Citation: S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Uspekhi Mat. Nauk, 38:4(232) (1983), 37–49; Russian Math. Surveys, 38:4 (1983), 41–55

Citation in format AMSBIB
\Bibitem{Nik83}
\by S.~M.~Nikol'skii
\paper Aleksandrov and Kolmogorov in Dnepropetrovsk
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 37--49
\mathnet{http://mi.mathnet.ru/umn2941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=710114}
\zmath{https://zbmath.org/?q=an:0539.01025|0532.01010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38...41N}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 41--55
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TA39200003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2941
  • http://mi.mathnet.ru/eng/umn/v38/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev, “Sergei Mikhailovich Nikol'skii (on his eightieth birthday)”, Russian Math. Surveys, 40:5 (1985), 251–263  mathnet  crossref  mathscinet  zmath  adsnasa
    2. P. Vitani, M. Li, “Kolmogorovskaya slozhnost: dvadtsat let spustya”, UMN, 43:6(264) (1988), 129–166  mathnet  mathscinet  zmath
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    4. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:410
    Full text:156
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020